Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had heart attack 9 months ago and cant seem to be able to regain any energy, please help

had heart attack 9 months ago and can't seem to be able to regain any energy. I don't do anything around house except for the essentials I need a good plan for diet and exercise any help would be appreciated.Doc says i m doing fine but i don t feel fine so i think i need to get moving but not to extremes. thanks anybody failed to mention i m 52 years old and do work at a desk job full time. I take about 8 different meds and adavan to help me sleep. But i just can t get back to my old self or old state of mind.
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I think your suffering from a slight depression i had an attack many years ago and its not something you dismiss very lightly and it comes back in your mind over and over but it does fade away and you will be back to yourself very soon and believe your doctor if he says your OK then accept it and that heps you to get back on track Good Luck it will work out OK for you believe me
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor